# SDR CALA2025011701943

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 79,752 hours, 27,932 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273A22011
- Part serial: EFS0506
- Condition: Faulted
- Location: Zone 700
- Part time: 79,751 hours, 27,932 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

LEFT LANDING GEAR DID NOT RETRACT . BOTH LEFT GREEN AND RED LIGH T STAYED LITPERFORMED PSEU BITE PER AMM 32-09 TASK 801 , NO FAULT NOTED ,NO FAULT HISTORY .GROUND TEST PASSED DEBRIEF THE CREW ,CREW STATED THEY FELT THE DRAG AND RED  LEFT MAIN LANDING GEAR LIGHT ILLUMINATED LOCKED PER TOMC DID A VISUAL CHECKED FOR LEAKS OF TRANSFER CYLINDER, HYDRAULIC TUBING, FITTINGS AND HOSES, FRANGIBLE FITTING ,FLOW REGULATOR AND RETRATABLE ACTUATOR AND HOSE NO LEAKS NOTED REF FIM 32-32 TASK 801 REPLACED RETRACT PRESSURE FUSE AS A PRECAUTIONARY. REF AMM 32-32-21. ADD EMP:U413465 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1419536  SN OFF 1878 FUSE, HYDRAULIC  OFF 29-3231-9-9010 1878 ON 29-3231-9-9006 3936 TECHS MANUALLY PUSHED THE OVER CENTER LINK AND THE LEFT GEAR RETRACTED. GEAR WILL NOT RETRACT WITHOUT DOING THIS. LEFT GEAR DOWNLOCK ACTUATOR IS BAD AND ON AOG. REMOVED AND REPLACED THE LEFT MLG DOWNLOCK ACTUATOR IAW MM 32-32-51. STILL NEED TO CONTINUE ON WITH THE INSTALLATION TEST TASK 32-32-51-400-801 STEP F ADD EMP:348945 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1892398  SN OFF 0506 ACTUATOR, MLG,   OFF 29-3232-9-9001 0506 ON 29-3232-9-9001 1723 UNLOCK FOR UPDATES. REMOVED AND REPLACED THE LEFT MLG DOWNLOCK ACTUATOR IAW MM 32-32-51. STILL NEED TO CONTINUE ON WITH THE INSTALLATION TEST TASK 32-32-51-400-801 STEP F INSPECTED FITTREMOVED AND REPLACED THE LEFT MLG DOWNLOCK ACTUATOR IAW MM 32-32-51-400-801. NORMAL GEAR RETRACTION AND EXTENSION OPERATIONAL TEST CHECKS GOOD. NO LEAKS NOTED
